# SDR SWAA2023041124542

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,293 hours, 39,704 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Obstructed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RECLINE AT 10B IS UNLOCKED AND OBSTRUCTS EXIT ROW<[01] READJUSTED THE PASSENGER SEAT RECLINE HYDROKOCK TO THE LOCK POSITION AT 10B IN REF WITH CMM 25-21-42;[02] INSPECTED
